# SDR QXEA200602830

- Difficulty date: October 31, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 22,214 hours, 31,619 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDM FLIGHT NR 2042, AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  NO AIRSPEED LIMITATIONS WERE EXCEEDED AND RETURNED TO FIELD.  NORMAL LANDING MAIN LANDING GEAR ALTERNATE RELEASE DOOR NOT RESET PROIR TO FLIGHT AND WAS NOT OPENED.  MAINTENANCE INSPECTED MAIN LANDING GEAR DOORS AND GENERAL AREA FOR OBVIOUS DEFECTS.  NONE FOUND.  CONFIRMED SECURITY OF MAIN LANDING GEAR ALTERNATE DOOR RELEASE.  PERFORMED ENGINE RUN WITH CREW WITH ENGINE RUNINNG CYCLED DOOR AND DOORS OPENED AND CLOSED.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
